BibTeX record journals/mcs/XinML11

download as .bib file

@article{DBLP:journals/mcs/XinML11,
  author    = {Qiao Xin and
               Chunlai Mu and
               Meng Li},
  title     = {The Lee-Seo model with regularization term for bimodal image segmentation},
  journal   = {Mathematics and Computers in Simulation},
  volume    = {81},
  number    = {12},
  pages     = {2608--2616},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.matcom.2011.04.005},
  doi       = {10.1016/j.matcom.2011.04.005},
  timestamp = {Sat, 20 May 2017 00:22:58 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mcs/XinML11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics